Journal article icon

Journal article

The Avrunin-Scott theorem for quantum complete intersections

Abstract:

We prove the Avrunin–Scott theorem for quantum complete intersections, relating the rank variety of a module to its support variety.

Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jalgebra.2008.12.019

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Elsevier
Journal:
JOURNAL OF ALGEBRA More from this journal
Volume:
322
Issue:
2
Pages:
479-488
Publication date:
2009-07-15
DOI:
ISSN:
0021-8693
Language:
English
Keywords:
UUID:
uuid:247b403b-12ae-4222-b24c-be2f33d58f41
Local pid:
pubs:27035
Source identifiers:
27035
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP